The Stacks project

Bibliography entry Bass

author
Bass, Hyman
title
Big projective modules are free
year
1963
journal
Illinois Journal of Mathematics
volume
7
pages
24–31

@ARTICLE{Bass,
    AUTHOR = "Bass, Hyman",
    TITLE = "Big projective modules are free",
    JOURNAL = "Illinois J. Math.",
    FJOURNAL = "Illinois Journal of Mathematics",
    VOLUME = "7",
    YEAR = "1963",
    PAGES = "24--31"
}

      

This item is referenced in 2 tags:

  • in Section 35.7: Descent of finiteness properties of modules
  • in Remark 35.7.8